A 27-year-old female asked:
are you at risk for seretonin syndrome if only on 100mg of zoloft (sertraline) or is it usually only seen with the highest doses ? and is seretonin s. common ?
1 doctor answer • 1 doctor weighed in
Psychiatry 40 years experience
Little risk.: Serotonin syndrome is uncommon, and seen at high doses or in situations in which numerous drugs are interacting. With 100 mg of sertraline (Zoloft) it would be exceptionally rare, and perhaps impossible -- unless combined with other medications.
2919 viewsAnswered >2 years ago
Last updated Apr 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.